MathSciNet Relay Station
MathSciNet bibliographic data
MR151572 28.20
Blackwell, David; Dubins, Lester E. A converse to the dominated convergence theorem. Illinois J. Math. 7 1963 508–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement